Affordable Access

Access to the full text

Conjugacies for Tiling Dynamical Systems

Authors
  • Holton, Charles1
  • Radin, Charles1
  • Sadun, Lorenzo1
  • 1 University of Texas, Department of Mathematics, Austin, TX, 78712, USA , Austin
Type
Published Article
Journal
Communications in Mathematical Physics
Publisher
Springer-Verlag
Publication Date
Nov 05, 2004
Volume
254
Issue
2
Pages
343–359
Identifiers
DOI: 10.1007/s00220-004-1195-3
Source
Springer Nature
Keywords
License
Yellow

Abstract

We consider tiling dynamical systems and topological conjugacies between them. We prove that the criterion of being of finite type is invariant under topological conjugacy. For substitution tiling systems under rather general conditions, including the Penrose and pinwheel systems, we show that substitutions are invertible and that conjugacies are generalized sliding block codes.

Report this publication

Statistics

Seen <100 times